Ativan Withdrawl

3 Replies Updated



Conversation Starter

Holly Says:
via mobile

Here is my story been on ativan since December was taking it to help with chemotheraphy nasuea and vomiting was taking .50 every six hours I was able to get off it right away with no.withdrawl first to rounds but then went really diffcult week and was taking it twice a day at night about every 7 hours no problem then it was time for my chemo treatments so went back to .50 every six hours for about 6 days tried to get of cold turkey but now I am addicted was having withdrawyl symptoms shaky weird thoughts weird dreams just not feeling myself I am know taking .50 every 8 hours how long till I feel stable again and just not sure best time to try this may have to go back up to 2mg daily still have one hard chemo to go but doctor only gave me 90 pills for the month I just need some guidance will bounce up and down just make me have to start all over again I do want to off ativan soon but all horror stories scare me Has anyone been able to withdraw from ativan with minimal withdrawal symptoms


Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Holly! How are you?

Yes, there are always people that are able to do that, I did it a few years ago, after being on it for a few months for anxiety. It really varies from person to person.

Usually, the best thing to do is to taper off of it slowly, your doctor should be able to help you with that. A sudden withdrawal can create the risk of seizures, as well as the other withdrawal effects that the FDA lists, such as anxiety, depression, headache and diarrhea.

Can anyone else that's taken it for awhile and stopped chime in?

REPLYSHAREREPORT
Was this helpful?      0  
2
Holly Says:
via mobile

I have start slow taper down to 1.5 still have two more chemo I will see psychiatrict on Monday hoping he can help I get scared each time go down planning to 1.25 if doctor on Monday if doctor thinks ok plan I have not had many withdrawl issues yet Thank for your response


REPLYSHAREREPORT
Was this helpful?      0  
3
dyslexic Says:

why go off it if it helps, you have enough going on. addiction to Ativan can stop at a level , take what makes you feel good tomorrow is another day live for today

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Ativan withdrawl with amitryptoline
I have chronic back pain and have taken norco10 and 2mg ativan 4 x' s daily. I have new dr. Told me to cut ativan in... 1 reply
Withdrawl From Opiates And Using Suboxone
I've been abusing vicodin and percocet for over 7 years. I'm fed up with it all, but terrified BEYOND TERRIFIED ... 11 replies
withdrawl from suboxone
my wife is afraid to take suboxone she says it will throw her into major withdrawl. i was wondering how long do you have... 6 replies
withdrawls
what r side effects of stopping 300mg abruptly ## rapid heart rate, chest pain, and fainting feeling. I know because tha... 4 replies
withdrawl symptoms
iam on suboxone 8mg 3x a day my dr has kept me on this for over 2 years and intends to keep me on it the problem is he c... 4 replies
withdrawl from escitralopam
Headache left side only escitralopam withdrawal some nauzea ive been on the drug for six weeks. I will be off cold turke... 3 replies
withdrawl
HELP; i suffered severe spinal injuries nov 2004; first i was prescribed T3's for pain, then tramadol, oxycocet,then... 3 replies
withdrawling from xanax
I have been taking 1mg Xanax for about 3 months and then I went up to the 2mg Xanax now and have been taking them about ... 2 replies
withdrawl from phentermine
I was given phentermine from my doctor for three months. That was the limit she said no more after I ran out .three days... 2 replies
withdrawl from Prednisone
Hi has anyone had really bad side effects coming off of prednisone really sick stomach like a really bad stomach flu ver... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 August 2016.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA